AIMS Mathematics, 2019, 4(6): 1664-1683. doi: 10.3934/math.2019.6.1664

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Solution of fractional telegraph equation with Riesz space-fractional derivative

Department of Mathematics, Tabriz Branch, Islamic Azad University, Tabriz, Iran

In this study, the so-called generalized differential transform method (GDTM) is developed to derive a semi- analytical solution for fractional partial differential equations which involves Riesz space fractional derivative. We focus primarily on implementing the novel algorithm to fractional telegraph equation with Riesz space-fractional derivative. Some theorems are presented to obtain new algorithm, as well as the error bound is found. This method is dealing with separating the main equation into sub-equations and applying transformation for sub-equations to attain compatible recurrence relations. This process will allow to obtain semi-analytical solution using inverse transformation. To illustrate the reliability and capability of the method, some examples are provided. The results reveal that the algorithm is very effective and uncomplicated.
  Figure/Table
  Supplementary
  Article Metrics

References

1. D. Baleanu, J. H. Asad, A. Jajarmi, The fractional model of spring pendulum: new features within different kernels, Proceeding of the Romanian Academy Series A, 19 (2018), 447-454.

2. M. Hajipour, A. Jajarmi, D. Baleanu, et al. On a accurate discretization of a variable-order fractional reaction-diffusion equation, Commun. Nonlinear Sci., 69 (2019), 119-133.

3. S. S. Sajjadi, A. Jajarmi, J. H. Asad, New features of the fractional Euler-Lagrange equations for a physical system within non-singular derivative operator, Eur. Phys. J. Plus, 134 (2019), 181.

4. D. Baleanu, A. Jajarmi, J. H. Asad, Classical and fractional aspects of two coupled pendulums, Rom. Rep. Phys., 71 (2019), 103-115.

5. S. Kumar, A new analytical modelling for fractional telegraph equation via Laplace transform, Appl. Math. Model., 38 (2014), 3154-3163.    

6. D. Kumar, J. Singh, S. kumar, Analytic and approximate solutions of space-time fractional telegraph equation via Laplace transform, Walailak Journal of Science and Technology (WJST), 11 (2013), 711-728.

7. Z. Zhao, C. Li, Fractional difference/finite element approximations for time-space fractional telegraph equation, Appl. Math. Comput., 219 (2012), 2975-2988.

8. Q. Yang, F. liu, I. Turner, Numerical methods for fractional partial differential equations with Riesz space fractional derivatives, Appl. Math. Model., 34 (2010), 200-218.    

9. A. H. Bhrawy, M. Zaky, J. A. Tenreiro Machado, Numerical solution of the two-sided space-time fractional telegraph equation via Chebyshev Tau approximation, J. Optimiz. Theory Appl., 174 (2017), 321-341.    

10. V. R. Hossieni, W. Chen, Z. Avazzadeh, Numerical solution of fractional telegraph equation by using radial basis functions, Eng. Anal. Bound. Elem., 38 (2014), 31-39.    

11. T. Breiten, V. Simoncini, M. Stoll, Low-rank solvers for fractional differential equations, Electron. T. Numer. Anal., 45 (2016), 107-132.

12. J. K. Zhou, Differential Transformation and Its Application for Electrical Circuits, Wuhan, China: Huazhong University Press, 1986.

13. C. K. Chen, S. H. Ho, Solving partial differential equations by two-dimensional differential transform method, Appl. Math. Comput., 106 (1999), 171-179.

14. Z. Odibat, S. Momani, V. S. Erturk, Generalized differential transform method: Application to differential equations of fractional order, Appl. Math. Comput., 197 (2008), 467-477.

15. Z. Odibat, S. Momani, A generalized differential transform method for linear partial differential equations of fractional order, Appl. Math. Lett., 21 (2008), 194-199.    

16. S. S. Ray, Numerical solution and solitary wave solutions of fractional KDV equations using modified fractional reduced differnatial transform method, Computational Mathematics and Mathematical Physics, 53 (2013), 1870-1881.    

17. E. F. D. Goufo, S. Kumar, Shallow water wave models with and without singular kernel:existenc, uniqueness, and similarities, Math. Probl. Eng., 2017 (2017), 1-9.

18. B. Soltanalizadeh, differential transform method for solving one-space-dimensional telegraph equation, Comput. Appl. Math., 30 (2011), 639-653.    

19. V. K. Sirvastava, M. K. Awasthi, R. K. Chaurasia, Reduced differential transform method to solve two and three dimensional second order hyperbolic telegraph equations, Journal of King Saud University: Engineering Sciences, 29 (2017), 166-171.

20. M. Garg, P. Manohar, S. L. Kalla, Generalized differential transform method to space- time fractional telegraph equation, International Journal of Differential equations, 2011 (2011), 1-9.

21. A. Cetinkaya, O. Kiymaz, The solution of the time-fractional diffusion equation by the generalize differential transform method, Math. Comput. Model., 57 (2013), 2349-2354.    

22. L. Zou, Z. Wang, Z. Zong, Generalized differential transform method to differential-difference equation, Phys. Lett. A, 373 (2009), 4142-4151.    

23. J. Biazar, M. Eslami, Analiytic solution of Telegraph equation by differential transform method, Phys. Lett. A, 374 (2010), 2904-2906.    

24. I. Podlubny, Fractional Differential Equations, SanDiego: Academic Press, 1999.

25. K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, New York: John Wiley & Sons Inc., 1993.

26. Z. M. Odibat, S. Kumar, N. Shawagfeh, et al. A study on the convergence conditions of generalized differential transform method, Math. Method. Appl. Sci., 40 (2017), 40-48.    

27. S. Chen, X. Jiang, F. Liu, et al. High order unconditionally stable difference schemes for the Riesz space-fractional telegraph equation, J. Comput. Appl. Math., 278 (2015), 119-129.    

28. Y. Zhang, H. Ding, Improved matrix transform method for the Riesz space fractional reaction dispersion equation, J. Comput. Appl. Math., 260 (2014), 266-280.    

29. G. A. Anastassiou, I. K. Argyros, S. Kumar, Monotone convergence of extended iterative methods and fractional calculus with applications, Fund. Inform., 151 (2017), 241-253.    

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved